# SDR SWIA201437308

- Difficulty date: April 16, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE FLOOR SUPPORT HAS CORROSION AT VARIOUS NUT PLATES BENEATH STAINLESS STEEL FLASHING FROM BS 1000 - 1051.  REMOVED CORROSION IAW REO.
